RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 2, Pages 227–231 (Mi mz341)  

This article is cited in 5 scientific papers (total in 5 papers)

Extremes of Subexponential Shot Noise

A. V. Lebedev

M. V. Lomonosov Moscow State University

Abstract: Asymptotic behavior of extremes of shot noise in the case of monotone response functions with unbounded support and subexponentially distributed amplitudes is considered. It is assumed that the amplitude distribution belongs to the domain of attraction of a certain maximum-stable law. The limit distribution for maxima is obtained.

DOI: https://doi.org/10.4213/mzm341

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:2, 206–210

Bibliographic databases:

UDC: 519.21
Received: 15.06.2000

Citation: A. V. Lebedev, “Extremes of Subexponential Shot Noise”, Mat. Zametki, 71:2 (2002), 227–231; Math. Notes, 71:2 (2002), 206–210

Citation in format AMSBIB
\Bibitem{Leb02}
\by A.~V.~Lebedev
\paper Extremes of Subexponential Shot Noise
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 2
\pages 227--231
\mathnet{http://mi.mathnet.ru/mz341}
\crossref{https://doi.org/10.4213/mzm341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900795}
\zmath{https://zbmath.org/?q=an:1020.60046}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 2
\pages 206--210
\crossref{https://doi.org/10.1023/A:1013907230647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848489}


Linking options:
  • http://mi.mathnet.ru/eng/mz341
  • https://doi.org/10.4213/mzm341
  • http://mi.mathnet.ru/eng/mz/v71/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence”, Math. Notes, 73:2 (2003), 240–243  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Fasen V., “Extremes of regularly varying Levy-driven mixed moving average processes”, Advances in Applied Probability, 37:4 (2005), 993–1014  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Fasen, V, “Extremes of subexponential Levy driven moving average processes”, Stochastic Processes and Their Applications, 116:7 (2006), 1066  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Barbe, P, “Asymptotic expansions for infinite weighted convolutions of rapidly varying subexponential distributions”, Probability Theory and Related Fields, 141:1–2 (2008), 155  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. Alsmeyer G., Iksanov A., Meiners M., “Power and Exponential Moments of the Number of Visits and Related Quantities For Perturbed Random Walks”, J. Theor. Probab., 28:1 (2015), 1–40  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:52
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019